# SDR C2XA97IA020

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14829
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 181
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53671000200
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, FUSELAGE STRINGER NR 17 R WAS FOUND TO BE CORRODED BEYOND LIMITS.  DAMAGED PORTION OF STRINGER WAS LOCATED BETWEEN FRAMES NR 35-40.  MAINTENANCE REMOVED AND REPLACED THE DAMAGED PORTION OF STRINGER AND THE AIRCRAFT WAS LATER APPROVED FOR RETURN TO SERVICE.  (M)
